# SDR YQKA202203150001

- Difficulty date: March 2, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N799WW
- Make and model: Lear 45LEAR
- Aircraft serial: 2085
- Aircraft time: 6,720 hours, 5,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Part number: 12945096001
- Part serial: NA
- Condition: Blew Out
- Location: Zone 100
- Part time: 6,720 hours, 5,574 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, S, O
- Precautionary procedure: A, B, I, O

## Discrepancy

LOSS OF PRESSURIZATION
